# SDR QXEA2012091201045

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 118-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS CORRODED RIVETS AND SURFACE CORROSION BETWEEN STA X118 AND X236.  REMOVED CORRODED RIVETS AND CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. REMOVED FLOOR SUPPORT CHANNEL IAW SRM 51-42-05-02-01.  REMOVED ATTACH CLIP AND STR IAW SRM 51-42-05-02-01.  COMPLIED WITH RD 8/4-53-4763 STEP 1 SECT 1 SHT 4.  MATCH DRILLED NEW STRINGER/REPAIR TO ACFT.  FABRICATED REPLACEMENT PARTS FROM ORIGINAL IAW RD 8/4-53-4763. CONFIRMED CUTOUT CRACK FREE REF NDTM 51-00-06-910-801 PT 1.  INSTALLED NEW ATTACH CLIP AND STRINGER REPAIR SECTION IAW SRM 51-42-05-02-01 AND TASK CARD RD 8/4-53-4763.
